# SDR AWXA200400450

- Difficulty date: April 14, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 55,862 hours, 34,921 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 69367491
- Condition: Corroded
- Location: Vetical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK GALVANIC CORROSION WAS FOUND ON RT VERTICAL STABILIZER FORWARD SPAR TO BODY BOLT BS 1016, STR 2 RT.  MAINTENANCE REMOVED AND REPLACED RT VERTICAL STABILIZER FORWARD SPAR TO BODY BOLT IAW T/C I6B5502.
